General Relativity and Gravitation

, Volume 27, Issue 6, pp 669–677 | Cite as

A family of cylindrically symmetric solutions to Einstein-Maxwell equations

  • Canbin Liang
Article

Abstract

A family of cylindrically symmetric new solutions to Einstein-Maxwell equations is obtained by using the Newman-Penrose formalism. The electromagnetic fields in this family are nonnull, and the Weyl tensor of the metrics is of Petrov type II.

Keywords

Electromagnetic Field Differential Geometry Symmetric Solution Weyl Tensor Petrov Type 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kramer, D., Stephani, H., MacCallum, M. A. H., and Herlt, E. (1980).Exact Solutions of Einstein's Field Equations (Cambridge University Press, Cambridge).Google Scholar
  2. 2.
    Li, J., and Liang, C. (1989).J. Math. Phys. 30, 2915.CrossRefGoogle Scholar
  3. 3.
    Li, J., and Liang, C. (1985).Gen. Rel. Grav. 17, 1001; Erratum (1986).Gen. Rel. Grav. 18, 8.CrossRefGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Canbin Liang
    • 1
  1. 1.Department of PhysicsBeijing Normal UniversityBeijingP.R. China

Personalised recommendations